DSpace
 

DSpace at IIT Bombay >
IITB Publications >
Article >

Please use this identifier to cite or link to this item: http://dspace.library.iitb.ac.in/jspui/handle/10054/8212

Title: Affine Grassmann Codes
Authors: BEELEN, P
GHORPADE, SR
HOHOLDT, T
Keywords: reed-muller codes
Issue Date: 2010
Publisher: IEEE-INST ELECTRICAL ELECTRONICS ENGINEERS INC
Citation: IEEE TRANSACTIONS ON INFORMATION THEORY, 56(7), 3166-3176
Abstract: We consider a new class of linear codes, called affine Grassmann codes. These can be viewed as a variant of generalized Reed-Muller codes and are closely related to Grassmann codes. We determine the length, dimension, and the minimum distance of any affine Grassmann code. Moreover, we show that affine Grassmann codes have a large automorphism group and determine the number of minimum weight codewords.
URI: http://dx.doi.org/10.1109/TIT.2010.2048470
http://dspace.library.iitb.ac.in/xmlui/handle/10054/8212
http://hdl.handle.net/10054/8212
ISSN: 0018-9448
Appears in Collections:Article

Files in This Item:

File SizeFormat
Affine Grassmann Codes.pdf287.18 kBAdobe PDFView/Open
View Statistics

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

 

Valid XHTML 1.0! DSpace Software Copyright © 2002-2010  Duraspace - Feedback